Selected store: 
Walgreens Arthritis Pain Reliever Acetaminophen 650 mg Caplet
 
 

Arthritis Pain Reliever Acetaminophen 650 mg Caplet225.0ea

$16.99$0.08/ea.
Online and store prices may vary.



wag-logo-img100% Satisfaction Guaranteed

  • Description

    Pain Reliever/Fever Reducer.

    Acetaminophen. Extended-release tablets USP, 650 mg.
    Pain reliever/fever reducer.

    • For the temporary relief of minor arthritis pain.
    • Lasts up to 8 hours.

    Caplets.*
    Contains no aspirin.

    Compare to Tylenol 8 HR Arthritis Pain active ingredients.***

    Walgreens Pharmacist recommended.**
    Trusted since 1901.
    Health expertise you rely on.

    walgreens.com.
    Questions or comments? Contact 1-877-770-3183 Mon-Fri 8:00 AM EST to 5:00 PM PST.

    *Capsule-shaped bi-layer tablets.
    **Walgreens Pharmacist Survey.
    ***This product is not manufactured or distributed by McNeil Consumer Healthcare, distributer of Tylenol 8 HR Arthritis Pain.

    Made in India

    *Compare the regular retail price of Walgreens brand products to the regular retail price of similar national brand products.

    100% satisfaction guaranteed

    Do not take more than directed (see overdose warning) Adults: Take 2 caplets every 8 hours with water. Swallow whole - do not crush, chew, split or dissolve. Do not take more than 6 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor. Under 18 years of age: ask a doctor.

    ©2020 Walgreen Co.

  • Product Specifications

  • Ingredients

    Active Ingredients: Acetaminophen USP - 650 mg (Pain Reliever/Fever Reducer)
    Inactive Ingredients: Hydroxy Ethyl Cellulose, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid
  • Nutrition Facts

    Serving Size 1 Caplet
    Servings Per Container
    Nutritional Information
    % Daily Value
  • Warnings

    Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take

    • more than 6 caplets in 24 hours, which is the maximum daily amount.
    • with other drugs containing acetaminophen.
    • 3 or more alcoholic drinks every day while using this product.

    Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:

    • Skin reddening
    • blisters
    • rash. If a skin reaction occurs, stop use and seek medical help right away.

    Do not use:

    • with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
    • If you are allergic to acetaminophen or any of the inactive ingredients in this product.
  • Shipping Specifications

    This product has no shipping restrictions.

      Shipping Weight (in lbs): 0.49

      Product in inches (LxWxH): 2.78x 2.65x 5.32

      See Ship to store FAQs
    • Reviews

      Reviews for Walgreens Arthritis Pain Reliever Acetaminophen 650 mg Caplet

      Loading reviews

      Reviews for Walgreens Arthritis Pain Reliever Acetaminophen 650 mg Caplet

      Loading reviews